MAUDE Adverse Event Report: ABBOTT IRELAND DIAGNOSTICS DIVISION ALINITY I STAT HIGH SENSITIVITY TROPONIN-I; IMMUNOASSAY METHOD, TROPONIN SUBUNIT

ABBOTT IRELAND DIAGNOSTICS DIVISION ALINITY I STAT HIGH SENSITIVITY TROPONIN-I; IMMUNOASSAY METHOD, TROPONIN SUBUNIT
Catalog Number 04Z21-35
Medical Device Problem Code High Test Results (2457)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 12/07/2023
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
A1 - patient identifier: complete sample id's are (b)(6).All available patient information was included.An evaluation is in process.A follow-up report will be submitted when the evaluation is complete.
 
Event or Problem Description
The customer reported falsely elevated alinity i stat high sensitivity troponin-i and provided the following data for 1 patient: customer normal range is 0-52 ng/l sample id (b)(6) initial result was 71.7, which was questioned by patient¿s healthcare provider.Repeat result was <5, repeat result on another analyzer was <5.The customer reported that two samples were collected at the same time.Sample id (b)(6) initial result was <5, and repeat result was <5.The customer reported that they performed qc check after the reported event and there was no issue to report with the qc check.Customer stated they had a problem with the pre trigger level sensor and reported it has been replaced.There was no reported impact to patient management.
 
Additional Manufacturer Narrative
The complaint investigation included a review of data and information provided by the customer, search for similar complaints, ticket trending review, labeling review, device history record review, and field data review.Return testing was not completed as returns were not available.Data and information provided by the customer were reviewed and support the complaint issue without indication for any additional issue.Device history review did not identify any non-conformances or deviations for the complaint lot.The ticket search by lot did not identify an increase in complaint activity.Review of ticket and trending did not identify any trends.In-house testing was conducted on lot 56521ud00, which determined that specifications were met, indicating acceptable lot performance.Labeling was reviewed and was found to address the customer reported issue.Based on the investigation, no systemic issue or deficiency was identified for the alinity i stat high sensitive troponin-i reagent, lot 56521ud00.
 
Event or Problem Description

Brand Name
ALINITY I STAT HIGH SENSITIVITY TROPONIN-I
Common Device Name
IMMUNOASSAY METHOD, TROPONIN SUBUNIT
Manufacturer (Section D)
ABBOTT IRELAND DIAGNOSTICS DIVISION
lisnamuck
co. longford
longford N39E9 32
EI  N39E932
Manufacturer (Section G)
ABBOTT IRELAND DIAGNOSTICS DIVISION
lisnamuck
co. longford
longford N39E9 32
EI   N39E932
Manufacturer Contact
nicole jenne
max-planck-ring 2
post market surveillance
wiesbaden 65205
GM   65205
6122582960
MDR Report Key18407581
Report Number3005094123-2023-00387
Device Sequence Number16817073
Product Code MMI
UDI-Device Identifier00380740194079
UDI-Public00380740194079
Combination Product (Y/N)N
Initial Reporter StateTX
Initial Reporter CountryUS
PMA/510(K) Number
K202525
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 01/25/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date03/19/2024
Device Catalogue Number04Z21-35
Device Lot Number56521UD00
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 12/08/2023
Supplement Date Received by Manufacturer01/24/2024
Initial Report FDA Received Date12/28/2023
Supplement Report FDA Received Date01/25/2024
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured10/07/2023
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
ALNTY I PROCESSING MODU, 03R65-01, AI20371; ALNTY I PROCESSING MODU, 03R65-01, AI20371
Patient SexUnknown